# SDR YENA2024072501042

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STRINGER 29RH AND FASTENERS BTW FR78/81 AND STRG 29R; REF TOMX WO 2563 NR 00205.   CORROSION ON STRINGER 29RH BTW FR78/81 AND STRG 29R WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 53-23-03 AD/51, SRM 51-43--04 AND SRM 51-41-02.
